On the ball of convergence of secant-like methods for non-differentiable operators

Autor: Hernández Verón, Miguel AngelRubio Crespo, María Jesús

Tipo de documento: Artículo de revista

Revista: Applied Mathematics and Computation. ISSN: 0096-3003. Año: 2016. Volumen: 273. Páginas: 506-512.

JCR (datos correspondientes al año 2014):
Edición:
Science  Área: MATHEMATICS, APPLIED  Quartil: Q1  Lugar área: 35/255  F. impacto: 1,551 

SCIMAGO (datos correspondientes al año 2014):
SJR:
,958  SNIP: 1,378 

CIRC: GRUPO A - EXCELENCIA

Referencias:

  • Argyros, I.K., The Secant method and fixed points of nonlinear operators (1988) Mh. Math., 106, pp. 85-94
  • Argyros, I.K., On the Secant method (1993) Publ. Math. Debrecen, 43 (3-4), pp. 223-238
  • Argyros, I.K., Ren, H., On an improved local convergence analysis for the Secant method (2009) Numer. Algorithms, 52, pp. 257-271
  • Chen, J., Shen, Z., Convergence analysis of the secant type methods (2007) Appl. Math. Comput., 188, pp. 514-524
  • Ezquerro, J.A., Hernández, M.A., Rubio, M.J., Secant-like methods for solving nonlinear integral equations of the Hammerstein type (2000) J. Comput. Appl. Math., 115 (1-2), pp. 245-254
  • Hernández, M.A., Rubio, M.J., A uniparametric family of iterative processes for solving nondifferentiable equations (2002) J. Math. Anal. Appl., 275, pp. 821-834
  • Hernández, M.A., Rubio, M.J., Ezquerro, J.A., Solving a special case of conservative problems by secant-like methods (2005) Appl. Math. Comput., 169 (2), pp. 926-942
  • Hongmin, R., Qingiao, W., The convergence ball of the Secant method under Hlder continuous divided differences (2006) J. Comput. Appl. Math., 194, pp. 284-293
  • Kewei, L., Homocentric convergence ball of the Secant method (2007) Appl. Math. J. Chin. Univ. Ser. B, 22 (3), pp. 353-365
  • Potra, F.A., Pták, V., (1984) Nondiscrete Induction and Iterative Methods, , Pitman Publishing Limited London
  • Ren, H., Argyros, I.K., Local convergence of efficient Secant-type methods for solving nonlinear equations (2012) Appl. Math. Comput., 218, pp. 7655-7664
  • Shakhno, S., On the Secant method under generalized Lipschitz conditions for the divided difference operator (2007) PAMM-Proc. Appl. Math. Mech., 7, pp. 2060083-2060084